# SDR CALA2025052805030

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N37352
- Make and model: Boeing 737-8
- Aircraft serial: 67558
- Aircraft time: 2,904 hours, 1,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POTENCIAL FUMES IN AFT GALLEY MADE FAS LIGHT HEADED AND NAUSEOUS TROUBLESHOT POTENTIAL CABIN FUMES REF FIM 21-00 TASK 830. UNABLE TO DETECT ANY FUMES IN CABIN. A/C OK TO CONTINUE. WORK PERFORMED IN ACCORDANCE WITH AMM TASK 05-51-56-200-801. PRECAUTIONARY NO SMOKE TWO FLIGHT ATTENDANTS FELT LIGHTHEADED NO OTHER CREW OR PASSENGERS SMELLED OR SAW ANY SMOKE, NO ONE ELSE FELT LIGHTHEADED. STILL NOT SHOWING SDR FLAGGED.
